2019
Том 71
№ 2

All Issues

Karataeva T. V.

Articles: 9
Article (Ukrainian)

On the existence of a mixed sum of additive systems

Karataeva T. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 699–707

A representation is obtained for a mixed sum of additive systems with values in a Banach ringX with identity and norm.

Article (Ukrainian)

Semigroup of evolutionary discontinuous systems with respect to mixed summation

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 905-910

Article (Ukrainian)

Mixed product of evolutionary multiplicative systems without continuity conditions

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 444–450

Article (Ukrainian)

Homeomorphism of multiplicative and additive semigroups without continuity conditions

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 309–315

Article (Ukrainian)

Question of the mixed product of dependent multiplicative semigroups

Karataeva T. V., Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 161-167

Article (Ukrainian)

Integral representation of multiplicative systems with no continuity condition

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 238–241

Article (Ukrainian)

Isomorphism of multiplicative and additive parametric semigroups without the continuity condition

Butsan G. P., Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 168 – 175

Article (Ukrainian)

A generalization of certain results from the theory of stochastic semigroups

Karataeva T. V., Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 26 – 31

Article (Ukrainian)

A class of gaussian measures on a space of operators

Butsan G. P., Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 613—616